RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 12, Pages 2055–2066 (Mi zvmmf10315)  

This article is cited in 1 scientific paper (total in 1 paper)

Scattering of solitons by dislocations in the modified Korteweg de Vries–sine-Gordon equation

S. P. Popov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: Multisoliton solutions of the modified Korteweg de Vries–sine-Gordon equation involving coefficients with local perturbations in the coordinate are considered. Cases describing the bifurcation regimes of reflection and capture of solitons (kinks and breathers) in their interaction with dislocations of various Gaussian forms are numerically studied.

Key words: mKdV equation, SG equation, mKdVЦSG equation, nonautonomous mKdVЦSG equation, kink, antikink, breather, soliton, multisoliton interaction.

DOI: https://doi.org/10.7868/S0044466915120157

Full text: PDF file (1664 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:12, 2014–2024

Bibliographic databases:

UDC: 519.634
Received: 10.02.2015
Revised: 05.05.2015

Citation: S. P. Popov, “Scattering of solitons by dislocations in the modified Korteweg de Vries–sine-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:12 (2015), 2055–2066; Comput. Math. Math. Phys., 55:12 (2015), 2014–2024

Citation in format AMSBIB
\Bibitem{Pop15}
\by S.~P.~Popov
\paper Scattering of solitons by dislocations in the modified Korteweg de Vries--sine-Gordon equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 12
\pages 2055--2066
\mathnet{http://mi.mathnet.ru/zvmmf10315}
\crossref{https://doi.org/10.7868/S0044466915120157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3432191}
\elib{http://elibrary.ru/item.asp?id=24730766}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 12
\pages 2014--2024
\crossref{https://doi.org/10.1134/S0965542515120143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366101000009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948984190}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10315
  • http://mi.mathnet.ru/eng/zvmmf/v55/i12/p2055

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Ekomasov, A. M. Gumerov, R. V. Kudryavtsev, “Resonance dynamics of kinks in the sine-Gordon model with impurity, external force and damping”, J. Comput. Appl. Math., 312 (2017), 198–208  crossref  mathscinet  zmath  isi
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:10
    References:60
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019